$$L$$ L -statistics from multivariate unified skew-elliptical distributions
R. Arellano-Valle,
Ahad Jamalizadeh (),
H. Mahmoodian and
N. Balakrishnan ()
Metrika: International Journal for Theoretical and Applied Statistics, 2014, vol. 77, issue 4, 559-583
Abstract:
We study here the distributions of order statistics and linear combinations of order statistics from a multivariate unified skew-elliptical distribution. We show that these distributions can be expressed as mixtures of unified skew-elliptical distributions, and then use these mixture forms to study some distributional properties and moments. Copyright Springer-Verlag Berlin Heidelberg 2014
Keywords: Elliptical distribution; Multivariate unified skew-elliptical distributions; Order statistics; Mixture distribution; Linear combination; Multivariate unified skew-normal distribution; Multivariate unified skew- $$t$$ t distribution (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-013-0453-9 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:77:y:2014:i:4:p:559-583
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-013-0453-9
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().